Loading...
Please wait, while we are loading the content...
Similar Documents
Strong Stabilization for a Class of Nonlinear Control Systems with State Delays
| Content Provider | Semantic Scholar |
|---|---|
| Author | Phat, Vu Ngoc Linh, Nguyen Manh Phuong, T. D. |
| Copyright Year | 2005 |
| Abstract | Abstract This paper deals with the strong stabilization problem of a class of nonlinear time-varying control systems with state delays. Under appropriate growth conditions on the nonlinear perturbation, new sufficient conditions for the strong stabilizability are established based on the global null-controllability of the nominal linear system. These conditions are presented in terms of the solution of a standard Riccati differential equation. A constructive procedure for finding feedback stabilizing controls is also given. |
| Starting Page | 989 |
| Ending Page | 994 |
| Page Count | 6 |
| File Format | PDF HTM / HTML |
| DOI | 10.3182/20050703-6-CZ-1902.00821 |
| Volume Number | 38 |
| Alternate Webpage(s) | http://folk.ntnu.no/skoge/prost/proceedings/ifac2005/Fullpapers/02433.pdf |
| Alternate Webpage(s) | http://www.nt.ntnu.no/users/skoge/prost/proceedings/ifac2005/Fullpapers/02433.pdf |
| Alternate Webpage(s) | https://doi.org/10.3182/20050703-6-CZ-1902.00821 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |